| Model Number |
15 |
| Medical Device Problem Code |
Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/24/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A customer contacted stryker to report that their device logged an event code in its memory that is indicative of a device failure which could result in a monophasic shock delivery.As a result, wrong defibrillation therapy would be delivered, if needed.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was able to duplicate the reported issue.After replacing the therapy pcb assembly, proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer for use.